# SDR MASA99067

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110YV
- Make and model: Beech 1900D
- Aircraft serial: UE110
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5344 - PHL-GON - AFTER DEPARTURE FROM PHL, CREW REPORTED THE CARGO DOOR ANNUNCIATOR LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE DOOR AND DEFERRED THE CARGO DOOR ANNUNCIATOR SYSTEM PER MEL 52-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
